The National Association of Memoir Writers is showcasing talented authors and teachers who are experts in Creative Nonfiction and memoir for the first ever Teleconference on Truth or Lie—On the Cusp of Memoir and Fiction, for the bi-annual National Association of Memoir Writers Day-Long Memoir Writing Teleconference, scheduled for October 21, 2011.
This unique conference drawing upon the expertise of well-known memoirists and teachers begins at 10 AM PDT. This event is open to the public at no cost. Advanced registration is required and audio recordings of each presentation will be provided to everyone who signs up in advance of the event. Simply click here to SIGN UP NOW.
The full schedule is confirmed and can be found below. Additional details will be available in the coming days, so please sign up for the event and visit our site for further details regarding each speaker!
National Association of Memoir Writers Fall 2011 Day-Long Memoir Writing Tele-summit Schedule
A Different Truth, a Different Question: Why Nonfiction Matters 10:00 AM PDT | 11:00 AM MDT | Noon CDT | 1:00 EDT Dinty W. Moore, is author of Crafting the Personal Essay: A Guide for Writing and Publishing Creative Nonfiction, as well as the memoir Between Panic & Desire, winner of the Grub Street Nonfiction Book Prize in 2009. 1 Hour
Memoir: A Hot Genre in Today’s Marketplace 11:15 AM PDT | 12:15 PM MDT | 1:15 PM CDT | 2:15 PM EDT Jennifer Lauck, Author of Jennifer Lauck is the author of four memoirs, including the NY Times Bestseller, Blackbird and the long awaited sequel Found: A Memoir. 1 Hour
Writing Your Life as Fiction 12:30 PM PDT | 1:30 PM MDT | 2:30 PM CDT | 3:30 PM EDT Robin Hemley, is the winner of a Guggenheim Fellowship for his work on DO-OVER! He has published seven books, and his stories and essays have appeared in the New York Times, New York Magazine, Chicago Tribune, and many literary magazines and anthologies. 1 Hour
Young Memoirists Talk about Truth 1:45 PM PDT | 2: 45 PM MDT | 3: 45 PM CDT | 4:45 PM EDT Young Memoirists Panel, featuringYoung Memoirists Panel
Elisabeth Eaves, Nicole Johns, and Anna Mitchael
Fans, Followers and Friends - How to Maximize and Monetize Social Media 3:00 PM PDT | 4:00 PM MDT | 5:00 PM CDT | 6:00 PM EDT Penny Sansevieri , Penny C. Sansevieri, Founder and CEO Author Marketing Experts, Inc., is a best-selling author and internationally recognized book marketing and media relations expert. She is an Adjunct Professor teaching Self-Publishing for NYU. 1 Hour
Simply click here to SIGN UP NOW for FREE!